# SDR 2002F00514

- Difficulty date: January 17, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT -CHECK, FOUND LEFT LOWER FUSELAGE SKIN GOUGED AT STATION 1200 19 AND 20L.  (M)
